# SDR C1HA200797002

- Difficulty date: July 8, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Capt Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, CAPTAIN'S AIRSPEED INDICATOR INDICATED ERRONEOUS AIRSPEED AND MACH.  COMPLIED WITH COM 2.31.8.9.10.11.12 "FLIGHT WITH UNRELIABLE AIRSPEED/MACH" IVSI INDICATED INTERMITTENTLY VERTICAL SPEED INFORMATION ONLY.  CLIMB STOPPED AT FL 280.  ALL CIRCUIT B, REPLACED CAPT A/S IND.  PERFORMED OPS CK ON A/S IND AND ADC IAW M/M 34-12-00 AND SUPP M/M 34-12-11.  INSP CAPT PITOT TUBE FOUND CONTAMINATED WITH DEBRIS.  REMOVED DEBRIS.  OPS CHECK GOOD.
